Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2005, Issue 15, Pages 2373-2387
http://dx.doi.org/10.1155/IJMMS.2005.2373

Higher derivations on rings and modules

Department of Mathematics, Eastern Kentucky University, Richmond 40475, KY, USA

Received 27 June 2001; Revised 14 July 2005

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Paul E. Bland, “Higher derivations on rings and modules,” International Journal of Mathematics and Mathematical Sciences, vol. 2005, no. 15, pp. 2373-2387, 2005. https://doi.org/10.1155/IJMMS.2005.2373.